# SDR C2XA04SH571

- Difficulty date: December 8, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 4,938 hours, 2,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT HAND OMEGA SHAPE WAS FOUND TO BE CORRODED.  REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER IAW 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
